ETHICON INC. PRLNE BLU 30IN 6-0 D/A CC-1 MP; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Back to Search Results |
| Catalog Number |
8707H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: please provide lot number lot ubbjma - were there any patient consequences? no - when was the needle detached/pulled off from the suture (in the package, during removal from package, during handling prior to use on patient or during use on the patient)? unknown please provide the product return status will return for investigation d4: udi: the manufacturing date and the expiration date are currently not available.Therefore, the full udi is currently not available.
Event or Problem Description
It was reported that a patient underwent an unknown procedure in 2024 and suture was used.During the procedure, the or management has reported to me that the sutures in the box detached from the needles.That has been the case with 3 sutures that were opened.She gave the box to me during a consignment visit.There were no adverse consequences reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot number, and no related non-conformances were identified.H6 component code: g07002 no device problem.Additional h3 investigation summary: the product was returned to ethicon for evaluation.One open box with twenty-nine representative unopened samples were received for analysis.Product code 8707h.The complaint sample was not received for evaluation.Upon initial inspection of the samples, no external damages were evident on the exterior packaging.Following the sampling plan, a visual inspection was conducted on thirteen samples.The swage and attachment areas appeared as expected.The sutures were dispensed without problems and examined along the strand to detect any issue related no defects were observed during evaluation.A functional test was performed using instron equipment and the pull force result was above the minimum requirements.The event described could not be confirmed as the device performed without any defect noted.As part of the ethicon quality process, all devices are manufactured, inspected, and released to approved specifications.No product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.